# SDR DALA2018081034997

- Difficulty date: August 2, 2018
- Submitted: August 10, 2018
- Operation: Air carrier
- Aircraft: N183DN
- Make and model: Boeing 767332
- Aircraft serial: 27110
- Aircraft time: 116,967 hours, 16,609 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Warning
- Condition: False Activation
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

AFT CARGO SMOKE DETECTOR WARNING MESSAGE DURING CRUISE. NO VISIBLE EVIDENCE OR ODOR OF SMOKE. SYSTEM RESET AT AFT CARGO AND WARNING CLEARED. SYSTEM OPS NORMAL.
